Alert archive / California / Small Craft Advisories in 2021
Small Craft Advisory 78, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jun 12, 2021, 2:59 AM PDT. It took effect at Jun 12, 2021, 3:00 PM PDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jun 12, 2021, 2:59 AM PDT (09:59 UTC)
- In effect from
- Jun 12, 2021, 3:00 PM PDT
- Expired
- Jun 12, 2021, 8:06 PM PDT
- In force
- 5 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
425 WHUS76 KLOX 120959 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 259 AM PDT Sat Jun 12 2021 PZZ650-121800- /O.CAN.KLOX.GL.W.0032.000000T0000Z-210612T1000Z/ /O.EXB.KLOX.SC.Y.0075.210612T2200Z-210613T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 259 AM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous wind and sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-121800- /O.CAN.KLOX.SC.Y.0075.000000T0000Z-210612T1000Z/ /O.NEW.KLOX.SC.Y.0078.210612T2200Z-210613T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 259 AM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous wind and sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-121800- /O.EXT.KLOX.SC.Y.0075.000000T0000Z-210612T2200Z/ /O.NEW.KLOX.GL.W.0033.210612T2200Z-210613T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 259 AM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas of 6 to 8 feet when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...For the Gale Warning, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-676-121800- /O.EXT.KLOX.GL.W.0031.000000T0000Z-210613T0400Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 259 AM PDT Sat Jun 12 2021 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 20 to 30 kt with gusts to 35 kt and combined seas of 6 to 9 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
3 follow-up statements
881 WHUS76 KLOX 121654 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 954 AM PDT Sat Jun 12 2021 PZZ670-130100- /O.CON.KLOX.SC.Y.0075.000000T0000Z-210612T2200Z/ /O.CON.KLOX.GL.W.0033.210612T2200Z-210613T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 954 AM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and combined seas 6 to 8 feet expected when conditions are worst. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...For the Gale Warning, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ673-676-130100- /O.CON.KLOX.GL.W.0031.000000T0000Z-210613T0400Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 954 AM PDT Sat Jun 12 2021 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and combined seas 5 to 8 feet when conditions are worst. * WHERE...Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands and Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will create dangerous sea conditions which could capsize or damage small and large vessels. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ650-130100- /O.CON.KLOX.SC.Y.0075.210612T2200Z-210613T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 954 AM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-130100- /O.CON.KLOX.SC.Y.0078.210612T2200Z-210613T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 954 AM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...From 3 PM this afternoon to 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
243 WHUS76 KLOX 122126 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 226 PM PDT Sat Jun 12 2021 PZZ673-676-130530- /O.CAN.KLOX.GL.W.0031.000000T0000Z-210613T0400Z/ /O.NEW.KLOX.SC.Y.0079.210612T2126Z-210613T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 226 PM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-130530- /O.EXT.KLOX.SC.Y.0075.000000T0000Z-210613T1000Z/ /O.CAN.KLOX.GL.W.0033.210612T2200Z-210613T0400Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 226 PM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ650-130400- /O.CON.KLOX.SC.Y.0075.210612T2200Z-210613T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 226 PM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ645-130400- /O.CON.KLOX.SC.Y.0078.210612T2200Z-210613T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 226 PM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal westward out to 10 NM. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
133 WHUS76 KLOX 130306 MWWLOX URGENT - MARINE WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 806 PM PDT Sat Jun 12 2021 PZZ645-130415- /O.CAN.KLOX.SC.Y.0078.000000T0000Z-210613T0400Z/ Point Piedras Blancas to Point Sal westward out to 10 NM- 806 PM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ650-130415- /O.CAN.KLOX.SC.Y.0075.000000T0000Z-210613T0400Z/ East Santa Barbara Channel from Pt. Conception to Pt. Mugu CA including Santa Cruz Island- 806 PM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ PZZ673-676-131000- /O.CON.KLOX.SC.Y.0079.000000T0000Z-210613T1000Z/ Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands- Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands- 806 PM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Waters from Pt. Sal to Santa Cruz Island CA and westward 60 nm including San Miguel and Santa Rosa Islands and Outer waters from Santa Cruz Island to San Clemente Island to 60 NM offshore including San Nicolas and Santa Barbara Islands. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ670-131000- /O.CON.KLOX.SC.Y.0075.000000T0000Z-210613T1000Z/ Point Piedras Blancas to Point Sal from 10 to 60 NM- 806 PM PDT Sat Jun 12 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Hazardous sea conditions. * WHERE...Point Piedras Blancas to Point Sal from 10 to 60 NM. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...See the Coastal Waters Forecast (CWFLOX). PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 11, 8:12 PM PDT, 6 hours 47 minutes earlier.
Area forecast discussion, Jun 11, 8:12 PM PDT, 6 hours 47 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
812 PM PDT Fri Jun 11 2021
.SYNOPSIS...11/811 PM.
Weakening onshore flow will bring a gradual warming trend to the
region through this weekend. Gusty northerly winds are expected
across southern Santa Barbara County through early Saturday
morning. A significant heat wave is expected throughout the
coming week as high pressure develops aloft and onshore flow
weakens.
&&
.SHORT TERM (FRI-MON)...11/810 PM.
Broad southwest flow aloft pattern setting up over Southwest
California through the weekend, with heights gradually increasing
through the period, leading to a gradual warming trend across the
interior. Current satellite imagery showing clear skies across the
forecast area this evening. Some patchy low clouds and dense fog
may develop across the southern LA county coast by early Saturday
morning, with a better chance of low clouds/fog developing Saturday
night into Sunday morning for the LA coast and Central Coast.
Due to a shallow marine inversion in place, some of this fog could
become locally dense.
Another round of gusty sundowner winds tonight for southern Santa
Barbara county, with a wind advisory in effect through 3 am. As of
8 pm, the focus of the sundowner winds has been across western portions,
from Gaviota to San Marcos Pass. Peak wind gusts so far have been
56 mph at Gaviota Hills, and 49 mph at Refugio Hills. Current Santa
Barbara-Santa Maria gradient at -4.4 mb. Winds are expected
to shift eastward into the foothills above Santa Barbara and
Montecito during the next few hours, with gusts in the 35 to 50 mph
range expected. Also of note, humidities will be lower across the
eastern foothills, where brief critical fire weather conditions
could occur tonight. While sundowner winds are expected to remain
rather gusty across Gaviota/Refugio area on Saturday evening, the
winds do not look to be as widespread, and the humidities will not
be as low.
*** From previous discussion ***
Northerly flow increases again Sunday night into Monday across
the western portion of our area, likely resulting in advisory
level Sundowner winds for the SB area again. High pressure will be
building up from the southeast Monday and onshore flow weakens so
all areas will see an increase in temperatures, with some
additional warming effects in southern SB County due to the
Sundowners and western Ventura County.
.LONG TERM (TUE-FRI)...11/143 PM.
Temperatures really get cooking Tuesday, especially southern areas
then expanding northward on Wednesday. The main difference in the
models the last few runs has been the increasing northerly
flow Tuesday when the gradient from BFL increases to over 6mb. The
gradients to the east also bottom out Tuesday at right around
neutral to DAG. Along with that the models are showing rapidly
increasing low level temperatures. With these parameters it's
likely we'll see a very hot and dry Sundowner event Monday night
into Tuesday and a substantial increase in temperatures at lower
elevations from SB to LA County. Looking back at historical data
with similar parameters highs in the mid to upper 90s are likely
in LA County away from the immediate beaches and low to mid 90s in
southern SB County with the downslope winds. Not quite as warm
along the Ventura County coast but still well into the 80s. And
the LA/Ventura Valleys should jump into the triple digits and as
high as 107 in the warmest areas.
Still a decent northerly gradient Wednesday morning but weaker and
trending onshore in the afternoon. The GFS actually shows a light
southerly flow with a weak eddy circulation to the west of LA
County. This adds some uncertainty to the forecast but the most
likely scenario is that coastal areas will either have little
change or cool slightly while valleys and other inland areas,
including SLO County continue to warm as high pressure strengthens
across the area. Places like Woodland Hills could hit 110
Wednesday and the Antelope Valley could see temps rivaling all
time highs around 115.
Models indicate a continuing onshore trend Thu and Fri, though the
GFS is still much stronger than the ECMWF. Either way, there
should be some cooling Thu, though very minimal for the desert,
and more so Friday.
Will be issuing heat watches for a large portion of the area
starting Tuesday or Wednesday with varying ending dates, from
Wednesday evening for coastal areas to Friday evening for interior
areas. Areas that aren't in a heat watch may eventually need a
heat advisory, particularly the Ventura Coast Tue/Wed with temps
in the high 80s to low 90s away from the immediate coast.
Lastly, the upper level pattern from mid to late week is favorable
for monsoon flow however at this time moisture below 500mb is
scant. Will likely see some mid and high clouds at times and
possibly some very high based cumulus over the mountains but not
enough lower level moisture for any precip. Models often don't
handle this well in the extended period but given that's it's
still early in June it's not common to see monsoon flow this soon.
&&
.AVIATION...12/0053Z.
At 2200Z at KLAX, the marine layer was 1400 feet deep. The top of
the inversion was around 2100 feet with a temperature of 21 C.
High confidence in CAVU TAFs across the area, except for lower
confidence for KSMX, KSBP, KLAX, and KLGB due to potential of low
cloud development. There is a 30% chance of low clouds tonight
and if they do develop, there is a chance of dense fog for the
Central Coast sites.
KLAX...High confidence in the 00Z TAF through 10Z, then lower
confidence through 16Z. There is a 30% chance of low clouds
tonight. If low clouds do develop, IFR conds are most likely but
with a slight chance that dense fog may form. Any east wind
component will likely remain 5 kt or less.
KBUR...High confidence in the CAVU 00Z TAF.
&&
.MARINE...11/805 PM.
High confidence in at least Small Craft Advisory (SCA) level
conditions continuing through the period across much of the waters
from the Central Coast to San Nicolas Island. Persistent gusty NW
winds will continue with moderate confidence in Gale force winds
from Point Conception to San Nicolas Island through tonight. The
strongest winds will likely be concentrated near and west of the
Channel Islands. The best chance for Gales in the Santa Barbara
Channel will be over the western portion, and below passes and
canyons of the Santa Ynez Range.
There is a 30 percent chance of Gales across the outer waters
Saturday afternoon and evening, then a 40-50% chance Monday
afternoon through Wednesday of next week. Short- period hazardous
seas will persist across much of the waters through the period.
&&
.FIRE WEATHER...11/324 PM.
A Fire Weather Watch has been issued for southern Santa Barbara
County. A watch means that Red Flag Warnings are possible a few
days out. Additional watches may be needed for the middle to end
of next week.
The heat wave for next week remains on track, with an extended
period of hot and dry conditions Monday through at least Friday.
Tuesday through Thursday should be the hottest, when highs between
103 and 113 and minimum humidities between 6 and 12 percent will be
common inland from the coast. Monday night through Wednesday morning
is of particular concern, when north winds increase and enhance the
warming and drying over the coasts and nearby valleys. With north
wind gusts possibly exceeding 40 mph over the wind prone areas,
critical Red Flag conditions are possible including souther Santa
Barbara County. By later Wednesday, onshore flow should return with
gusty winds over the interior valleys and a marine layer along the
coast. Fuels continue to dry, with most dead fuels below critical 7
percent and live fuel moistures under 80 percent, which is more
typical of August than June. Widespread elevated to brief
critical conditions are expected due to the hot, dry, and typical
diurnal winds. In addition, interior areas will have a high risk
for large mixing heights and plume dominated fires. There is still
some uncertainty as to when the heat will relax, but there is a
potential for little relief through at least next weekend,
especially for interior areas.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...Excessive Heat Watch in effect from Tuesday morning through
Friday evening for zones 36-44>46-52>54-59-88-547. (See LAXNPWLOX).
Excessive Heat Watch in effect from Wednesday morning through
Friday evening for zones 37-38-51. (See LAXNPWLOX).
Wind Advisory in effect until 3 AM PDT Saturday for zones
39-52. (See LAXNPWLOX).
Excessive Heat Watch in effect from Tuesday morning through
Wednesday evening for zones 39-41. (See LAXNPWLOX).
Fire Weather Watch in effect from Monday evening through late
Tuesday night for zones 239-252. (See LAXRFWLOX).
PZ...Small Craft Advisory in effect until 3 AM PDT Saturday for
zone 645. (See LAXMWWLOX).
Gale Warning in effect until 3 AM PDT Saturday for zones
650-673-676. (See LAXMWWLOX).
Small Craft Advisory in effect until 3 AM PDT Sunday for zone
670. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (MON-FRI).
Gusty northerly winds will bring driving hazards and potentially
critical fire weather conditions Monday night through Tuesday over
southern Santa Barbara County. Very hot temperatures are expected
next week, especially inland, peaking Tuesday and Wednesday, with
heat- related illness concerns.
&&
PUBLIC...Gomberg/MW
AVIATION...Smith
MARINE...Smith
FIRE...Kittell
SYNOPSIS...MW/Smith
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 2:59 AM PDT | Gale Warning | LOX | 11 hr | |
| Jun 12, 2:26 PM PDT | Small Craft Advisory | LOX | 61 hr |
Nearby
Small Craft Advisories in California, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.